What Causes Pain In The Foot While On Meloxicam After A Foot Surgery?
You can have half the pill.
Thanks for posting your query.
The pain after a surgery is often severe and needs an opioid to control it. In addition to meloxicam you can have half or full pill of hydrocodone as per your need. Taking the pill for a few days will not cause any long term side effects or a withdrawal.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes red discoloration on foot
- What causes tingling in the sprained foot
- What causes raised lump on sole of the foot
- What causes intermittent stabbing pain in my left foot
- What causes painful swelling in left foot
- What causes numbness in middle toe of foot
- What causes itching sensation and swelling in in my foot
- What causes painful lumps in arches of foot
- What causes swelling in foot
- Causes of swollen left foot